Alert archive / South Carolina / Special Weather Statements in 2021

Special Weather Statement, NWS Charleston, SC

June 16, 2021Dorchester County, South Carolina

NWS Charleston, SC issued this special weather statement at Jun 16, 2021, 5:44 PM EDT for Dorchester County, South Carolina. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2021, 5:44 PM EDT (21:44 UTC)
Expired
Jun 16, 2021, 6:15 PM EDT
In force
31 min
Issued by
NWS Charleston, SC
Hail
0.88 in
Wind
55

County Dorchester County, SC

The radar

The Charleston,SC radar (KCLX), 88 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 9.7 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2021-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 178 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2021-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
178 J/kg
Mixed-layer CIN
-155 J/kg
Mixed-layer LCL
1295 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

594 
WWUS82 KCHS 162144
SPSCHS

Special Weather Statement
National Weather Service Charleston SC
544 PM EDT Wed Jun 16 2021

SCZ043-044-049-050-162215-
Coastal Colleton-Charleston-Inland Colleton-Dorchester-
544 PM EDT Wed Jun 16 2021

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON, COLLETON
AND DORCHESTER COUNTIES...

At 544 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Ladson to near
Ritter, and moving east at 5 mph.

HAZARD...strong winds 45 to 55 mph and up to nickel sized hail.

SOURCE...Radar Indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of 
         light, unsecured objects. Minor hail damage to plants, 
         trees and crops is possible. Damage to windshields is 
         unlikely.

Some locations in the path of these storms include...
North Charleston, Summerville, Hanahan, West Ashley, I-26/I-526
Interchange, Ladson, Johns Island and Hollywood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3300 8011 3300 8010 3299 8010 3299 8008
      3296 8004 3290 8001 3291 7998 3289 7997
      3287 7997 3285 7995 3262 8043 3263 8064
      3289 8062 3302 8014
TIME...MOT...LOC 2144Z 274DEG 5KT 3295 8014 3283 8056 

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this special weather statement went out at Jun 16, 3:36 PM EDT, 2 hours 8 minutes earlier.

Area forecast discussion, Jun 16, 3:36 PM EDT, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
336 PM EDT Wed Jun 16 2021

.SYNOPSIS...
A cold front will move through tonight, followed by high
pressure late into the week. Unsettled weather is expected
early next week.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Rest of today: Energy from a mid-level shortwave trough combined
with the inland progression of the sea breeze will create
conditions conducive for convective development. Showers have
begun to form along the sea breeze through
Berkeley/Dorchester/Colleton counties. SPC continues to
highlight the coastal areas of the Lowcountry and Coastal Empire
with a Marginal risk of severe thunderstorms. SPC Mesoanalysis
page shows a pocket of 1000-1200 J/kg of DCAPE and 2000 J/kg
MLCAPE across the Charleston Tri-County area. Therefore, any
storms that are able to form have the potential to produce a
damaging wind gust or hail.

Tonight: Convection will subside with sunset as the air begins to
stabilize. A front will pass through the region overnight, however
it lacks moisture and forcing and will not produce any additional
showers. High pressure will build into the region after FROPA,
bringing cooler and drier air. Tonight looks like a good radiational
cooling night, as skies clear and winds go calm. Lows are forecast
to drop into the low to mid 60s inland with upper 60s and low 70s
along the beaches.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
Mid-level troughing off the East Coast Thursday will move away,
followed by building heights and zonal flow Friday into Saturday. At
the surface, a weakening front will be off our coast Thursday
morning, with high pressure to our north. The high will remain to
our north on Friday, then move offshore Saturday while a low begins
impacting the northwest Gulf of Mexico. Strong subsidence associated
with the high will bring our area dry conditions with some fair
weather clouds on Thursday. Temperatures will be near normal.
Moisture starts creeping in from the southwest on Friday with most
models hinting at the possibility for some afternoon convection over
our GA counties, and dry conditions over our SC counties. Hence, we
now have slight chance POPs for our GA counties. Temperatures will
again be near normal. A similar weather setup is expected on
Saturday, with maybe a tad more moisture and convective
potential/coverage.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
Mid-level zonal flow will gradually transition to troughing over the
East Coast. Low pressure impacting the Gulf of Mexico Saturday night
should pass to our west on Sunday, followed by a cold front midweek.
Overall, the NBM and the national centers are forecasting an
unsettled weather pattern for our area. Expect diurnal convection
with temperatures near normal.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
VFR will prevail today and tonight.

Isolated to scattered convection will occur along the sea breeze
after 18-19Z this afternoon. Coverage looks greatest in
southeastern SC so have included a TEMPO at both KCHS and KJZI
to account for potential thunderstorm impacts.

Extended Aviation Outlook: Mainly VFR through Saturday. Flight
restrictions are possible due to afternoon/evening
showers/thunderstorms Sunday and Monday.

&&

.MARINE...
Rest of today and tonight: A weak cold front will move through
the region tonight, however it does not appear to have any
impacts on the marine zones. E winds this evening will shift to
W and NW overnight over the South Carolina generally around 10
knots. The Georgia waters will see SE winds tonight shifting to
N overnight at mainly 10 kt or less. Seas will average 2 to 3
feet.

Extended Marine: High pressure will gradually move off the Southeast
Coast through the end of the week. Low pressure originating in the
Gulf of Mexico should pass to our west early next week. An elevated
pressure gradient over the weekend should yield periods of gusty
winds. We could be just short of needing Small Craft Advisories this
weekend. But models are hinting at a greater chance of Small Craft
Advisories due to winds and seas on Monday.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...None.

&&

NEAR TERM...CPM
SHORT TERM...
LONG TERM...
AVIATION...CPM
MARINE...CPM
Hazardous weather outlook, Jun 16, 3:13 AM EDT, 14 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
313 AM EDT Wed Jun 16 2021

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-170715-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
313 AM EDT Wed Jun 16 2021

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Georgia and southeast South Carolina.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Local storm report, Jun 16, 12:25 PM EDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
1225 PM EDT WED JUN 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     TSTM WND DMG     4 WSW ROUND O           32.92N  80.60W
06/15/2021                   COLLETON           SC   911 CALL CENTER

            A 911 CALL CENTER REPORTED A TREE DOWN NEAR THE
            INTERSECTION OF COTTAGEVILLE HWY AND COOLERS DAIRY RD
            AND A SECOND TREE DOWN ALONG SWEAT ST, WITH POWER LINES
            DOWN IN THE IMMEDIATE AREA. TIME WAS ESTIMATED VIA RADAR
            DATA.

&&

CORRECTED REMARKS

EVENT NUMBER CHS2100274

BRM
Local storm report, Jun 16, 2:18 PM EDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHARLESTON SC
218 PM EDT WED JUN 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             6 NNE JEDBURG           33.13N  80.21W
06/15/2021  M1.25 INCH       BERKELEY           SC   PUBLIC

            THE PUBLIC MEASURED HAIL THE SIZE OF A HALF DOLLAR
            COIN.

0452 PM     HAIL             4 NE JEDBURG            33.11N  80.20W
06/15/2021  E0.75 INCH       BERKELEY           SC   BROADCAST MEDIA

            THE MEDIA RELAYED PICTURES SHOWING PENNY SIZE HAIL
            ALONG NEW HOPE DRIVE.

0510 PM     HAIL             5 N SANGAREE            33.10N  80.13W
06/15/2021  E0.88 INCH       BERKELEY           SC   PUBLIC

            THE PUBLIC REPORTED NICKEL SIZE HAIL NEAR CANE BAY.

0731 PM     TSTM WND DMG     1 WNW HARDEEVILLE       32.30N  81.10W
06/15/2021                   JASPER             SC   PUBLIC

            THE PUBLIC REPORTED A TREE DOWN ON CHURCH ROAD.

0739 PM     TSTM WND DMG     1 ENE MONCKS CORNER     33.20N  79.99W
06/15/2021                   BERKELEY           SC   PUBLIC

            THE PUBLIC REPORTED A LARGE BRANCH SPLIT OFF A TREE
            NEAR THE INTERSECTION OF HIGHWAY 52 AND 17A.

0740 PM     TSTM WND GST     4 NNW MONCKS CORNER     33.25N  80.04W
06/15/2021  M62 MPH          BERKELEY           SC   OFFICIAL NWS OBS

            MEASURED BY NWS WIND EQUIPMENT ALONG THE SOUTH SIDE OF
            LAKE MOULTRIE.

0745 PM     HAIL             3 SSW SHADOWMOSS        32.81N  80.10W
06/15/2021  E0.88 INCH       CHARLESTON         SC   PUBLIC

            THE PUBLIC REPORTED NICKEL SIZE HAIL ALONG BIMINI
            DRIVE.

0745 PM     TSTM WND DMG     1 NE CROCKETVILLE       32.93N  81.07W
06/15/2021                   HAMPTON            SC   PUBLIC

            THE PUBLIC REPORTED A PECAN TREE UPROOTED AND A SMALL
            HORSE SHELTER BLOWN OVER.

0747 PM     TSTM WND DMG     1 ESE PRITCHARDVILLE    32.24N  80.95W
06/15/2021                   BEAUFORT           SC   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED NUMEROUS TREES AND POWER LINES
            DOWN ALONG MAY RIVER ROAD (HWY 46) BETWEEN GIBBET RD AND
            SIMMONSVILLE RD. IT WAS ESTIMATED AROUND 50 TREES WERE
            DOWNED/SNAPPED AND THE ROADWAY WAS COMPLETELY BLOCKED.
            TIME BASED ON RADAR.

0750 PM     HAIL             2 SSW SHADOWMOSS        32.83N  80.09W
06/15/2021  E1.00 INCH       CHARLESTON         SC   PUBLIC

            THE PUBLIC REPORTED QUARTER SIZE HAIL IN GRAND OAK
            PLANTATION.

0751 PM     TSTM WND DMG     3 SSW SHADOWMOSS        32.81N  80.10W
06/15/2021                   CHARLESTON         SC   PUBLIC

            THE PUBLIC REPORTED 2 TREES APPROXIMATELY 1 FOOT IN
            DIAMETER SNAPPED 10 FEET OFF THE GROUND NEAR THE
            INTERSECTION OF BIMIMI DRIVE AND BLUEWATER WAY.

0805 PM     HAIL             2 WSW CHARLESTON        32.78N  79.97W
06/15/2021  E1.00 INCH       CHARLESTON         SC   PUBLIC

            THE PUBLIC REPORTED QUARTER SIZE HAIL AT SOUTH
            WINDERMERE

0805 PM     TSTM WND DMG     2 SSW NORTH CHARLESTON  32.83N  79.99W
06/15/2021                   CHARLESTON         SC   SOCIAL MEDIA

            A TREE WAS REPORTED DOWN NEAR RIVER REACH WAY.

0814 PM     HAIL             1 SE JAMES ISLAND       32.72N  79.92W
06/15/2021  E1.00 INCH       CHARLESTON         SC   PUBLIC

            THE PUBLIC REPORTED QUARTER SIZE HAIL NEAR LIGHTHOUSE
            POINT.

0816 PM     MARINE TSTM WIND 2 WSW FOLLY BEACH       32.64N  79.97W
06/15/2021  M46 MPH          CHARLESTON         SC   MESONET

            THE WEATHERFLOW SITE AT FOLLY SOUTH END MEASURED A WIND
            GUST OF 40 KNOTS.

0818 PM     MARINE TSTM WIND 2 ESE CHARLESTON        32.77N  79.91W
06/15/2021  M46 MPH          AMZ330             SC   MESONET

            MEASURED AT THE SHUTES FOLLY WEATHERFLOW SENSOR.

0823 PM     HAIL             3 NE MOUNT PLEASANT     32.83N  79.82W
06/15/2021  E1.00 INCH       CHARLESTON         SC   BROADCAST MEDIA

            THE MEDIA REPORTED QUARTER SIZE HAIL NEAR THE
            INTERSECTION OF RIFLE RANGE ROAD AND THE IOP CONNECTOR.

0834 PM     MARINE TSTM WIND 4 ESE CHARLESTON        32.75N  79.87W
06/15/2021  M45 MPH          AMZ330             SC   MESONET

            MEASURED BY THE FORT SUMTER FRONT RANGE LIGHT
            WEATHERFLOW SENSOR.

0838 PM     TSTM WND DMG     4 WSW ROUND O           32.92N  80.60W
06/15/2021                   COLLETON           SC   911 CALL CENTER

            A 911 CALL CENTER REPORTED A TREE DOWN NEAR THE
            INTERSECTION OF COTTAGEVILLE HWY AND COOLERS DAIRY RD
            AND A SECOND TREE DOWN ALONG SWEAT ST, WITH POWER LINES
            DOWN IN THE IMMEDIATE AREA. TIME WAS ESTIMATED VIA RADAR
            DATA.

0952 PM     HEAVY RAIN       CHARLESTON              32.78N  79.94W
06/15/2021  U0.00 INCH       CHARLESTON         SC   LAW ENFORCEMENT

            ROADS ARE FLOODED AND CLOSED IN SEVERAL AREAS ACROSS
            DOWNTOWN CHARLESTON.

1014 PM     HAIL             PINEORA                 32.28N  81.39W
06/15/2021  E1.75 INCH       EFFINGHAM          GA   EMERGENCY MNGR

            GOLF BALL SIZE HAIL WAS REPORTED NEAR THE INTERSECTION
            OF HWY 17 AND MIDLAND RD. THERE IS ONE REPORT OF SIDING
            DAMAGE TO AN ADJACENT HOME. THE EXTENT OF THE DAMAGE IS
            UNKNOWN. TIME WAS ESTIMATED VIA RADAR DATA.

1017 PM     TSTM WND DMG     PINEORA                 32.29N  81.39W
06/15/2021                   EFFINGHAM          GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED MULTIPLE TREES AND POWER
            LINES DOWN BETWEEN THE TOWN OF GUYTON AND PINEORA. TIME
            WAS ESTIMATED VIA RADAR DATA.

1037 PM     HAIL             4 SSW JASPER            32.30N  80.98W
06/15/2021  M1.00 INCH       BEAUFORT           SC   TRAINED SPOTTER

            A TRAINED SPOTTER REPORTED QUARTER SIZE HAIL NEAR
            SUNBEAM DRIVE.

&&

EVENT NUMBER CHS2100248 CHS2100247 CHS2100246 CHS2100259 CHS2100263
CHS2100256 CHS2100254 CHS2100264 CHS2100261 CHS2100249 CHS2100255
CHS2100250 CHS2100260 CHS2100257 CHS2100258 CHS2100251 CHS2100252
CHS2100253 CHS2100274 CHS2100262 CHS2100272 CHS2100273 CHS2100265
Special weather statement, Jun 16, 4:28 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Charleston SC
428 PM EDT Wed Jun 16 2021

SCZ045-050-052-162100-
Inland Berkeley-Tidal Berkeley-Charleston-
428 PM EDT Wed Jun 16 2021

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON AND
BERKELEY COUNTIES...

At 427 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Boone Hall Plantation, or over Mount
Pleasant, moving east at 20 mph.

HAZARD...strong winds 45 to 55 mph and up to penny sized hail.

SOURCE...Radar Indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Minor hail damage to plants,
         trees and crops is possible. Damage to windshields is
         unlikely.

Some locations in the path of this storm include...
Mount Pleasant, Daniel Island, Isle Of Palms, Sullivan's Island,
Awendaw, Boone Hall Plantation, Garris Landing and Mount Pleasant
Regional Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3288 7955 3276 7979 3283 7991 3294 7991
      3299 7978 3290 7954
TIME...MOT...LOC 2027Z 292DEG 20KT 3288 7984

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

DPB
Special weather statement, Jun 16, 5:44 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Charleston SC
544 PM EDT Wed Jun 16 2021

SCZ043-044-049-050-162215-
Coastal Colleton-Charleston-Inland Colleton-Dorchester-
544 PM EDT Wed Jun 16 2021

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON, COLLETON
AND DORCHESTER COUNTIES...

At 544 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Ladson to near
Ritter, and moving east at 5 mph.

HAZARD...strong winds 45 to 55 mph and up to nickel sized hail.

SOURCE...Radar Indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Minor hail damage to plants,
         trees and crops is possible. Damage to windshields is
         unlikely.

Some locations in the path of these storms include...
North Charleston, Summerville, Hanahan, West Ashley, I-26/I-526
Interchange, Ladson, Johns Island and Hollywood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3300 8011 3300 8010 3299 8010 3299 8008
      3296 8004 3290 8001 3291 7998 3289 7997
      3287 7997 3285 7995 3262 8043 3263 8064
      3289 8062 3302 8014
TIME...MOT...LOC 2144Z 274DEG 5KT 3295 8014 3283 8056

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:02 PM EDTSevere Thunderstorm WarningCHSCharleston, Colleton37 min
Jun 15, 8:16 PM EDTSpecial Weather StatementCHSBerkeley29 min
Jun 15, 8:21 PM EDTSpecial Marine WarningCHS114 min
Jun 15, 8:43 PM EDTSpecial Weather StatementCHSDorchester32 min
Jun 15, 9:42 PM EDTSpecial Marine WarningCHS36 min
Jun 15, 10:16 PM EDTSpecial Marine WarningCHS49 min
Jun 15, 10:21 PM EDTAreal Flood AdvisoryCHSCharleston114 min
Jun 15, 10:26 PM EDTSevere Thunderstorm WarningCHSBeaufort, Jasper64 min
Jun 15, 10:51 PM EDTSpecial Marine WarningCHS84 min
Jun 16, 4:28 PM EDTSpecial Weather StatementCHSCharleston32 min
Jun 16, 5:27 PM EDTSpecial Marine WarningCHS93 min
Jun 16, 5:46 PM EDTAreal Flood AdvisoryCHSCharleston, Colleton, Dorchester89 min
Jun 16, 6:15 PM EDTSpecial Marine WarningCHS90 min
Jun 15, 10:18 PM EDTSpecial Weather StatementCHSEffingham27 min
Jun 15, 10:56 PM EDTSpecial Weather StatementCHSChatham19 min

Nearby

Special Weather Statements in South Carolina, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.